# SDR ASAA95002

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Part number: 591473027
- Condition: Broken
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L-1 DOOR GUST LOCK WAS FOUND INOPERATIVE.  REPLACED BROKEN GUST LOCK LINKAGE, ADJUSTED AND LOCK OPERATED NORMALLY.  (W)
